# SDR EISA95443

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION REVEALS MATERIAL LOSS OF APPROXIMATELY 10-15 PERCENT AT BS 259, STRINGER 10R.  REMOVED CORROSION, FABRICATED DOUBLER PER BAC DRAWING 69-62161.  INSTALLED REPAIR PER BAC DRAWING 69-62161.  (M)
